# SDR AALA20090702MIA01

- Difficulty date: July 2, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 27,916 hours, 11,606 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

MIA - INFLIGHT PAP-FLL.  SYSTEM A HYDRAULIC ENGINE LOW PRESS LIGHT ILLUMINATED.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER ONE ENGINE HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
